# SDR UIEA2021071501558

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,312 hours, 12,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #9 SLAT UPPER T/E WEDGE SKIN GOUGED AT W.S. 616.2 DUE TO PROTRUDING SCREW( UPON FURTHER EVALUATION OF #9 SLAT UPPER TE WEDGE, FOUND OUT OF LIMITS IAW B767 SRM 51-10-02.  REPAIRED #9 SLAT UPPER TE WEDGE IAW B767 SRM 51-70-10-2R-4 )
